Ask an expert
Question

27 Jul 2010

Dilucort
Hi, need some advise, some time back I had a rash on my upper leg which was caused by the wings of sanitary towel, I used dilucort and it has cleared completely, however hubby now has a rash on genitals(testicles) and I''m thinking maybe the rash I had was contagious. Will dilucort help him? It basically is very itchy, dry skin and is the exact same symtoms as myself, Thnx.
Answer 7,330 views
Expert
Pharmacist
pharmacist

01 Jan 0001

It should help, but I suggest he dilutes it with som AQuous cream before applying it twice daily.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17873 votes
Vote